Am I Pregnant -pg114830430618

2 Replies
anon1386 - May 22

Almost four weeks since intercourse. Drank morning after pill and after a week what i beleive as side affects, began to bleed. No is the time of my normal period and a light flow started but a different colour than usual. What might this be and am i safe or not?

 

Grandpa Viv - May 22

EC can throw your system into a tailspin. Wait until the weekend and do a fmu hpt to be sure, but the chances are you are in good shape. You had s_x 4 weeks before your expected period and took EC? How long is your cycle? Ovulation is 2 weeks before your expected period and s_x more than a week earlier than that is not in the fertile window. Good luck!

 

anon1386 - May 22

That is right. Even if it only one day and just a different colour?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?